按条件检索“558”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: CNKI × 数据来源: 维普 × 数据来源: SCOPUS × 数据来源: CSSCI × 数据来源: CSCD × 出版年: 2016 × 机构: 数学学院 × 机构: 经济学院 × 机构: 经济研究院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
41. Weak Galerkin finite element method for time dependent reaction-diffusion equation SCOPUS SCIE

作者:Gao, Fuzheng; Zhao, Guoqun

作者机构:[Gao, Fuzheng] Shandong Univ, Sch Math, Sch Mat Sci & Engn, Jinan 250100, Shandong, Peoples R China.; [Zhao, Guoqun] Shandong Univ, Sch Mat Sci & Engn, Jinan 250061, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS,2016,Vol.21,Issue.6,1086-1102

WOS被引数:1

资源类型:期刊论文

WOS:000368960400007

42. A Fast Gradient Projection Method for a Constrained Fractional Optimal Control SCOPUS SCIE

作者:Du, Ning; Wang, Hong; Liu, Wenbin

作者机构:[Du, Ning] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.; [Wang, Hong] Univ S Carolina, Dept Math, Columbia, SC 29208 USA.; [Liu, Wenbin] Univ Kent, KBS, Canterbury CT2 7NF, Kent, England.

来源:JOURNAL OF SCIENTIFIC COMPUTING,2016,Vol.68,Issue.1,1-20

WOS被引数:6

资源类型:期刊论文

WOS:000379328900001

43. A general strong law of large numbers for non-additive probabilities and its applications SCOPUS SCIE

作者:Hu, Feng; Chen, Zengjing; Wu, Panyu

作者机构:[Hu, Feng] Qufu Normal Univ, Sch Stat, Qufu, Peoples R China.; [Chen, Zengjing; Wu, Panyu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Chen, Zengjing] Ajou Univ, Dept Financial Engn, Suwon 441749, South Korea.

来源:STATISTICS,2016,Vol.50,Issue.4,733-749

WOS被引数:2

资源类型:期刊论文

WOS:000377783600002

44. Modelling multi-component aerosol transport problems by the efficient splitting characteristic method EI SCOPUS SCIE

作者:Liang, Dong; Fu, Kai; Wang, Wenqia

作者机构:[Liang, Dong; Fu, Kai] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.; [Fu, Kai] Ocean Univ China, Sch Math Sci, Qingdao 266100, Shandong, Peoples R China.; [Wang, Wenqia] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ATMOSPHERIC ENVIRONMENT,2016,Vol.144,297-314

WOS被引数:1

资源类型:期刊论文

WOS:000385326100030

45. 我国新农合制度的区域差异及其嵌套分解

作者:陈东;刘阳;鞠磊;

作者机构:[陈东;刘阳;鞠磊]山东大学经济学院;[陈东;刘阳;鞠磊]中国建设银行山东省分行

来源:公共财政研究,2016,Issue.05,48-59

资源类型:期刊论文

46. Infinite products of uniformly paracontracting matrices SCOPUS SCIE

作者:Wang, Xingping; Cheng, Zhaolin

作者机构:[Wang, Xingping] Naval Aeronaut & Astronaut Univ, Inst Syst Sci & Math, Yantai, Peoples R China.; [Cheng, Zhaolin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:LINEAR & MULTILINEAR ALGEBRA,2016,Vol.64,Issue.5,856-862

WOS被引数:1

资源类型:期刊论文

WOS:000373740700006

47. The Two-Component System RsrS-RsrR Regulates the Tetrathionate Intermediate Pathway for Thiosulfate Oxidationin Acidithiobacillus caldus SCOPUS SCIE

作者:Wang, Zhao-Bao; Li, Ya-Qing; Lin, Jian-Qun; Pang, Xin; Liu, Xiang-Mei; Liu, Bing-Qiang; Wang, Rui; Zhang, Cheng-Jia; Wu, Van; Lin, Jian-Qiang; Chen, Lin-Xu

作者机构:[Wang, Zhao-Bao; Li, Ya-Qing; Lin, Jian-Qun; Pang, Xin; Liu, Xiang-Mei; Wang, Rui; Zhang, Cheng-Jia; Wu, Van; Lin, Jian-Qiang; Chen, Lin-Xu] Shandong Univ, State Key Lab Microbial Technol, Jinan, Peoples R China.; [Liu, Bing-Qiang] Shandong Univ, Sch Math, Jinan, Peoples R China.

来源:FRONTIERS IN MICROBIOLOGY,2016,Vol.7

WOS被引数:4

资源类型:期刊论文

WOS:000388684200001

48. NON-VANISHING THEOREMS FOR QUADRATIC TWISTS OF ELLIPTIC CURVES SCOPUS SCIE

作者:Zhai, Shuai

作者机构:[Zhai, Shuai] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhai, Shuai] Univ Cambridge, Dept Pure Math & Math Stat, Cambridge CB3 0WB, England.

来源:ASIAN JOURNAL OF MATHEMATICS,2016,Vol.20,Issue.3,475-502

资源类型:期刊论文

WOS:000381328800004

49. An iterative non-overlapping domain decomposition method for optimal boundary control problems governed by parabolic equations EI SCOPUS

作者:Liu, Wenyue Y. ;Ma, Keying Y.

作者机构:[Liu, Wenyue Y. ;Ma, Keying Y. ] School of Mathematics, Shandong University, Jinan; 250100, China

来源:IAENG International Journal of Applied Mathematics,2016,Vol.46,Issue.3,291-297

资源类型:期刊论文

50. 计划生育如何影响了收入不平等?——基于代际收入流动的视角 中文社会科学引文索引

作者:刘小鸽;

作者机构:[刘小鸽]山东大学经济研究院

来源:中国经济问题,2016,Issue.01,71-81

资源类型:期刊论文

51. Visualization of constrained data by smooth rational fractal interpolation EI SCOPUS SCIE

作者:Liu, Jianshun; Bao, Fangxun

作者机构:[Liu, Jianshun; Bao, Fangxun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2016,Vol.93,Issue.9,1524-1540

WOS被引数:1

资源类型:期刊论文

WOS:000379225100005

52. 共享经济:供给侧改革的重要推手

作者:史子璇;潘云良;

作者机构:[史子璇]山东大学经济学院;[潘云良]中共中央党校经济学教研部

来源:人民论坛,2016,Issue.31,108-109

资源类型:期刊论文

53. Conditions for maps to be topologically conjugate or semi-conjugate to subshifts of finite type and criteria of chaos EI SCOPUS SCIE

作者:Ju, Hyonhui; Shao, Hua; Choe, Yunmi; Shi, Yuming

作者机构:[Ju, Hyonhui; Choe, Yunmi] Kim Il Sung Univ, Dept Math, Pyongyang, North Korea.; [Shao, Hua; Shi, Yuming] Shandong Univ, Dept Math, Jinan, Peoples R China.

来源:DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL,2016,Vol.31,Issue.4,496-505

WOS被引数:1

资源类型:期刊论文

WOS:000388756000005

54. 产业结构演进高度化研究述评

作者:肖功为;

作者机构:[肖功为]邵阳学院湖南省区域经济研究中心,山东大学经济研究院

来源:邵阳学院学报(社会科学版),Journal of Shaoyang University (Social Science Edition),2016,Issue.03,84-88

资源类型:期刊论文

55. The cross-migrative property for uninorms SCOPUS SCIE

作者:Zhan, Hang; Liu, Hua-Wen

作者机构:[Zhan, Hang; Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:Aequationes Mathematicae,2016,Vol.90,Issue.6,1219-1239

WOS被引数:1

资源类型:期刊论文

WOS:000388955100010

56. Existence of two positive solutions for a class of third-order impulsive singular integro-differential equations on the half-line in Banach spaces SCOPUS SCIE

作者:Guo, Dajun

作者机构:[Guo, Dajun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:BOUNDARY VALUE PROBLEMS,2016

资源类型:期刊论文

WOS:000373219100001

57. Trapezoidal Rule for Computing Supersingular Integral on a Circle EI SCOPUS SCIE

作者:Li, Jin; Rui, Hongxing; Yu, Dehao

作者机构:[Li, Jin] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Peoples R China.; [Li, Jin; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Yu, Dehao] Xiamen Univ, Sch Math, Xiamen 361005, Peoples R China.; [Yu, Dehao] Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math & Sci Engn Comp, LSEC, Beijing 100080, Peoples R China.

来源:JOURNAL OF SCIENTIFIC COMPUTING,2016,Vol.66,Issue.2,740-760

WOS被引数:2

资源类型:期刊论文

WOS:000368733500013

58. Robust structure identification and variable selection in partial linear varying coefficient models SCOPUS SCIE

作者:Wang, Kangning; Lin, Lu

作者机构:[Wang, Kangning] Chongqing Univ Arts & Sci, Key Lab Grp & Graph Theories & Applicat, Chongqing, Peoples R China.; [Wang, Kangning; Lin, Lu] Shandong Univ, Inst Financial Studies, Jinan 250100, Peoples R China.; [Wang, Kangning; Lin, Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF STATISTICAL PLANNING AND INFERENCE,2016,Vol.174,153-168

WOS被引数:3

资源类型:期刊论文

WOS:000374355200010

59. 城镇化与政府财产性收入的关系研究

作者:李一花;李雪妍;

作者机构:[李一花;李雪妍]山东大学经济学院

来源:公共财政研究,2016,Issue.03,12-25

资源类型:期刊论文

60. Riemann hypothesis for period polynomials of modular forms SCOPUS SCIE

作者:Jin, Seokho; Ma, Wenjun; Ono, Ken; Soundararajan, Kannan

作者机构:[Jin, Seokho] Korea Inst Adv Study, Sch Math, Seoul 130722, South Korea.; [Ma, Wenjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Ono, Ken] Emory Univ, Dept Math & Comp Sci, Atlanta, GA 30322 USA.; [Soundararajan, Kannan] Stanford Univ, Dept Math, Stanford, CA 94305 USA.

来源:PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA,2016,Vol.113,Issue.10,2603-2608

WOS被引数:4

资源类型:期刊论文

WOS:000372013300027

共 28 页, 558 条记录

TOP